Estimating normal tail probabilities
Andrew L. Rukhin
Naval Research Logistics Quarterly, 1986, vol. 33, issue 1, 91-99
Abstract:
The estimation problem of normal tail probabilities is considered. The form of generalized Bayes estimators is derived and the asymptotic behavior of the mean square errors is studied. This study shows that the best unbiased estimator, a formula for which is given, is superior to the maximum likelihoood estimator or to a class of generalized Bayes procedures for large parametric values, but can be significantly improved for moderate values of the parameter.
Date: 1986
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800330108
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:33:y:1986:i:1:p:91-99
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().